# SDR AALA201811169017

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 14,127 hours, 5,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY  LIGHT LENS WAS MISSING.   MAINTENANCE REPLACED THE LENS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
